MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was discarded at the user facility; therefore, evaluation was unable to be performed.A lot history review revealed this is the only complaint associated with this lot.A device history record (dhr) review was performed and noted the device was manufactured to specification prior to being released for distribution.Conclusion: the actual sample was not received for evaluation.A review of the manufacturing record show the lot was manufactured to specification.A definitive root cause for the rupture could not be determined.It is unknown if procedural issues contributed to the reported event.If additional information becomes available, a supplement report will be submitted with all relevant information.
 
Event or Problem Description
It was reported a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter allegedly would not inflate after the balloon was advanced to the target lesion.The health care professional (hcp) performed a successful predilation of the target lesion.The hcp prepared the lutonix dcb in the normal fashion and removed the balloon protector without issue.The hcp advanced the balloon under negative pressure through a non calcified or tortuous pathway to the target location.After the balloon was removed in its entirety, the hcp noted there was a pinhole in the middle of the balloon.The lutonix dcb was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.

Brand Name
LUTONX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5948046
Report Number3006513822-2016-00179
Device Sequence Number915618
Product Code ONU
UDI-Device Identifier00801741088025
UDI-Public(01)00801741088025(17)160710(10)GFYG1027
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2016
Device Model Number9004
Device Catalogue NumberLX3575460
Device Lot NumberGFYG1027
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight73